PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Global exponential stability of almost periodic solutions for a delayed single population model with hereditary effect

Volume 113 / 2015

Qiyuan Zhou, Jianying Shao Annales Polonici Mathematici 113 (2015), 175-189 MSC: 34C25, 34K13. DOI: 10.4064/ap113-2-5

Abstract

This paper is concerned with a delayed single population model with hereditary effect. Under appropriate conditions, we employ a novel argument to establish a criterion of the global exponential stability of positive almost periodic solutions of the model. Moreover, an example and its numerical simulation are given to illustrate the main result.

Authors

  • Qiyuan ZhouCollege of Mathematics
    and Computer Science
    Hunan University of Arts and Science
    Changde, Hunan 415000, P.R. China
    e-mail
  • Jianying ShaoCollege of Mathematics, Physics
    and Information Engineering
    Jiaxing University
    Jiaxing, Zhejiang 314001, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image